# SDR WS92003F00000

- Difficulty date: August 15, 2003
- Submitted: September 12, 2003
- Operation: Air carrier
- Aircraft: N415ST
- Make and model: Cessna 414A
- Aircraft serial: 414A0467
- Engine: Cont TSIO520N
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder Head
- Part number: AEC631397
- Part serial: 156506
- Condition: Separated
- Location: Engine
- Part time: 235 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT DEPARTED,  PILOT EXPERIENCES ROUGH RUNNING RIGHT ENGINE, AND LOSS OF POWER.  PILOT LANDED, AND UPON INSPECTION BY COMPANY MECHANIC DISCOVERED NR 6 CYLINDER CRACKED ALL THE WAY AROUND CYLINDER HEAD BETWEEN THE 9TH AND 10TH COOLING FIN.  CYLINDER WAS REPLACED AND BROUGHT BACK WITH NO OTHER APPARENT PROBLEMS.  ON THE 19 OF AUG, RECEIVED A LETTER FROM A/C MFG COMPANY WITH A SB AND ECI SB.  UPON INSPECTION OF THE LEFT ENGINE, FOUND NR 6 CYLINDER EFFECTED BY SB`S BUT NOT CRACKED.
